Aa
A
A
A
Close
Eye Care Community
21.9k Members
Avatar universal

IOL + YAG = halos?

I have looked into this elsewhere but cannot seem to find a satisfactory explanation.

I had IOL surgery a few weeks ago, and everything looked good.  Had YAG laser treatment 3 days ago to treat the PCO, and since then I see rather beautiful halos around spots of bright light. Also, after having my pupil dilated, it doesn't appear to have come back to normal.

The difference the laser has made is phenomenal, and to be honest I 'm prepared to put up with the halos if they are a side-effect.  I know it has only been a few days, but a) will my pupils return to normal, and b) are these halos a common side-effect, or will they reduce themselves over time as my eye settles down?

Many thanks!
1 Responses
Avatar universal
Worked this one out with my specialist.  Apparently in my case the halos were caused by minor inflammation, and the use of the steroidal eye drops increase the eye pressure slightly which also causes halos.  He prescribed drops to reduce the eye pressure, and within a couple of days the halos had totally disappeared.
Have an Answer?
Top General Health Answerers
177275 tn?1511758844
Kansas City, MO
Avatar universal
Grand Prairie, TX
Avatar universal
San Diego, CA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.
Here are the pros and cons of the top fad diets and weight loss plans of the year.